# SDR FDEA201006011764

- Difficulty date: June 1, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 50,726 hours, 31,227 cycles
- Engine: Pwa JT8D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69648411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 740 FITTING EXTERIOR FUSELAGE KEELBEAM AREA LBL 10.  REMOVED KEEL BEAM FITTING AT BS 740 LBL 10 IAW SRM 51-30-2 REV 103 AND FABRICATED FITTING FROM 70750 .190 DIM: 190" X 10 1/4' X 7" IAW DWG  69-43695 OF AND HEAT TREATED TO T6 CONDITION IAW FAS ENGINEERING REPORT  2-37153-801 REV A. INSTALLED FITTING AT BS 740 IAW SRM 51-30-2.
